RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 3, Pages 3–14 (Mi msb1541)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums

S. B. Vakarchuk, A. N. Shchitov

Ukrainian Academy of Customs

Abstract: In the metric of the space $\varphi(L)$ generated by a continuous even function $\varphi(x)$ increasing on $[0,\infty)$ such that $\varphi(0)=0$, $\lim_{x\to\infty}\varphi(x)=\infty$ one finds estimates of the error of approximation by partial sums of Faber–Schauder series in the function classes $C^1$ and $W^1H_\omega$, where $\omega(t)$ is a concave modulus of continuity.
Bibliography: 21 titles.

DOI: https://doi.org/10.4213/sm1541

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:3, 303–314

Bibliographic databases:

UDC: 517.5
MSC: 41A25, 41A58
Received: 29.03.2005

Citation: S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Mat. Sb., 197:3 (2006), 3–14; Sb. Math., 197:3 (2006), 303–314

Citation in format AMSBIB
\Bibitem{VakShc06}
\by S.~B.~Vakarchuk, A.~N.~Shchitov
\paper Estimates for the error of approximation of classes of differentiable functions by Faber--Schauder partial sums
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb1541}
\crossref{https://doi.org/10.4213/sm1541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2264332}
\zmath{https://zbmath.org/?q=an:1134.41316}
\elib{https://elibrary.ru/item.asp?id=9188975}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 3
\pages 303--314
\crossref{https://doi.org/10.1070/SM2006v197n03ABEH003759}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239727500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747067719}


Linking options:
  • http://mi.mathnet.ru/eng/msb1541
  • https://doi.org/10.4213/sm1541
  • http://mi.mathnet.ru/eng/msb/v197/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:370
    Full text:141
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020